# SDR 2004UALA00465

- Difficulty date: May 11, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 56,833 hours, 9,193 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 417U52014
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AISLE NEXT TO MID GALLEY 1 EEL LIGHT STRIP SECTION OUT.  *S/D*  REPLACED CABLE AND SPLICED IN A NEW SECTION.
